Wednesday, December 2, 2020

Comments by Lisa68

Showing 3 of 3 comments.

  • MY INTENTION OF TELLING HER STORY IS NOT TO MAKE PEOPLE STOP, OR START TAKING MEDICATION, BUT TO RAISE AWARENESS ABOUT THE SIDE EFFECTS THAT THEY CARRY. in 2009 I PUT IT ALL TOGETHER..WHY? WHY? DID MY 25 YEAR OLD SISTER SUDDENLY TURN SUICIDAL?
    DECADES IN THE DARK…. WE WERE!!

    HAD WE KNOWN THE CONCEALED SIDE EFFECTS OF IMIPRAMINE
    MY SISTER WOULD BE ALIVE TODAY!
    SHE DIED SUDDENLY ON SEPT. 22 1981

    CLICK THE LINK BELOW, AND TRAVEL BACK IN TIME WITH ME,
    NOT KNOWING IT WAS THE LAST SUMMER I WOULD SPEND WITH MY SISTER LORI.

    THE SEASON CHANGED TO FALL TIME,
    IT WAS SEPTEMBER 22, 1981.
    I WAS JUST STARTING 8TH GRADE.

    WHEN SUDDENLY HORROR STRUCK,
    AND ALL OF OUR LIVES WERE CHANGED FOREVER.

    READ THE SUMMARY OF
    LORI’S STORY:

    http://www.drugawareness.org/casereports/pre-ssri-case-reports/suspicious-suicide-of-sister

    NOT KNOWING THE CONNECTION FOR ALMOST 3 DECADES WAS UNBEARABLE.

    NOW THAT I DO KNOW AND THE LINK WAS MADE… I AM MAD AS HELL.

    WHAT WOULD DO?

    Warning today:
    Imipramine and Suicides: Suggestions
    Your healthcare provider should monitor you (or your child) carefully when you are first starting an antidepressant.
    You should also be watchful for any signs of suicidal behavior. Contact your healthcare provider right away if you (or your child) have any of the following:

    Thoughts about death or committing suicide
    Suicide attempts
    Depression or anxiety that is new or worse
    Agitation, restlessness, or panic attacks
    Trouble sleeping (insomnia)
    Irritability that is new or worse
    Aggressive, angry, or violent behavior
    Acting on dangerous impulses
    Unusually increased talking or activity
    Other strange changes in mood or behavior.

    I WITNESSED ALL OF THE ABOVE..AS YOU HAVE READ IN HER SUMMARY STORY.

    NEVER LINKING IT TO SIDE EFFECTS OF THE PRESCRIPTION DRUG SHE WAS TAKING AT THE TIME!

    Pharmacosis:
    * The first descriptions of a drug causing suicide came in 1955. A few years later in 1958 and again in 1959 the problem was described with imipramine.

    * Treatment induced suicide became a prominent media issue in 1990 with a paper by Teicher and Cole.

    *It was not until 2004 that regulators and companies conceded that these drugs can cause a problem.
    ** There are now 38 drugs!**

    Emergence of intense suicidal preoccupation during fluoxetine treatment.
    Teicher MH, Glod C, Cole JO.
    Source
    Department of Psychiatry, Harvard Medical School, MA.

  • I have a story I would like to post here If I am allowed.
    It happened in 1981
    BUT…
    In 2009 My Sister’s Sudden death, Suspicious Suicide, has finally been solved!
    Decades later the truth be told. My family now has closure to a huge loss in all our lives that should of never happened, and I know their are other families out there who still are in the dark about the LINK that has been made to these kinds of prescription drugs, and a loved one they have lost as well. 1950’s- the late 80’s is the timeline I am speaking of. I shall post my link to my story that now is public on The Drug Awareness site in the USA.
    Thank you.